# SDR AALA201707059030

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 9,415 hours, 3,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 81361
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L EXIT SIGN LENS BOTTOM BRACKET BROKEN. REPLACED EXIT MARKER LIGHT ASSEMBLY PER MM 33-51-13.
